# SDR EIAA200900093

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 90,551 hours, 16,266 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR BEAM RBL 98 BS 1350 HAS GOUGE AT UPPER CHORD.  BLEND OUT OF LIMITS, REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER SRM 53-10-01, 53-30-02 AND  53-10-05
